Advertisement

 

doctorslounge.com

 
Powered by
Careerbuilder

 

                    Home  |  Forums  |  Humor  |  Advertising  |  Contact
   Ask a Doctor

   News via RSS

   Newsletter

   Home

   News

   Conferences

   CME

   Forum Archives

   Diseases

   Symptoms

   Labs

   Procedures

   Drugs

   Links

advertisement.gif (61x7 -- 0 bytes)

   Specialties

   Cardiology

   Dermatology

   Endocrinology

   Fertility

   Gastroenterology

   Gynecology

   Hematology

   Infections

   Nephrology

   Neurology

   Oncology

   Orthopedics

   Pediatrics

   Pharmacy

   Primary Care

   Psychiatry

   Pulmonology

   Rheumatology

   Surgery

   Urology

   Other Sections

   Membership

   Research Tools

   Medical Tutorials

   Medical Software

     
 
 

 Headlines:

 
 
 

The Doctors Lounge - Primary Care Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Primary Care Answers List

Forum Name: Sports medicine

Question: Anabolic steroids


shaz29 - Wed Apr 25, 2007 10:50 pm

Hi I'm living in the UK so steroids are legal to possess here, wanted to ask a question, I am planning to use testesterone enthanate at 500mg a week for 12 weeks, I will be injecting into the glutes.. is this sort of dosage safe?


Shazad
enanthate - Wed May 16, 2007 12:31 am

hi guy. I am not a doc but I have some experience with what you are talking about. Test is extremely potent especially enanthate ester. But everyone reacts differently, for some of my friends 500mg/week is easy going on test E. I have friends shooting 1gram every 4 days that are competing. But it is very dangerous as well, I have had friends have Heart attacks during theyre sleep! Some wake up from spasms in the middle of the night, can never sleep, loose ALLOT of hair especially with enanthat ester. You WILL see these signs: Accelerated loss of hair, Enlarged prostate, you will need to urinate allot more often, these 2 things will NOT get better after quitting the testo cycle, you will loose almost everything you gain if you do not have proper post-cycle drugs as well which all run theyre own side affects. also you will be risking, cancer in the testicles, liver cancer, Prostate cancer, Acne, infection from injection, your own test axis will be screwed up, when you bombard your body with testosterone your testicles will shut down to try to lower your own level of testosterone resulting in testicular atrophy, with no way to know if your natural testosterone levels will ever be back to what they were at. You can become sterile and rist having to take multiple HCG injections just to try to get your own testo and sperm count back in line. I mean is all this worth a little cycle to have fun in the summer? Trust me you will not regret if you stick to naturall bodybuilding!
enanthate - Fri May 18, 2007 11:25 am

Also you can have an allergic reaction to lab-made testosterone, and you can imagine injection 2ml (if you ahve the 250mg/ml vials) of something that you are allergic to deep into your body, it will really mess you up!

Check a doctor's response to similar questions

send to a friend

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a doctor or a nurse?

Do you want to join the Doctors Lounge online medical community?

Participate in editorial activities (publish, peer review, edit) and give a helping hand to the largest online community of patients.

Click on the link below to see the requirements:

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright 2001-2007 The Doctors Lounge. All rights reserved.